Volume 5, Issue 2
A Note on the Uniqueness for Double Degenerate Nonlinear Parabolic Equations

Yin Jingxue

J. Part. Diff. Eq.,5(1992),pp.94-96

Published online: 1992-05

Preview Purchase PDF 0 1547
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-5-94, author = {Yin Jingxue}, title = {A Note on the Uniqueness for Double Degenerate Nonlinear Parabolic Equations}, journal = {Journal of Partial Differential Equations}, year = {1992}, volume = {5}, number = {2}, pages = {94--96}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5740.html} }
TY - JOUR T1 - A Note on the Uniqueness for Double Degenerate Nonlinear Parabolic Equations AU - Yin Jingxue JO - Journal of Partial Differential Equations VL - 2 SP - 94 EP - 96 PY - 1992 DA - 1992/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5740.html KW - AB -
Yin Jingxue. (1970). A Note on the Uniqueness for Double Degenerate Nonlinear Parabolic Equations. Journal of Partial Differential Equations. 5 (2). 94-96. doi:
Copy to clipboard
The citation has been copied to your clipboard